Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A note on functors ${\text{Ext}}$ over the ring $Z$

Author: Keean Lee
Journal: Bull. Amer. Math. Soc. 75 (1969), 852-856
MathSciNet review: 0240171
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 2. S. Eilenberg and S. MacLane, Group extensions and homology, Ann. of Math. (2) 43 (1942), 758-831. MR 7108
  • 3. S. MacLane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, N. Y. and Springer-Verlag, Berlin, 1963; Russian transl., IL., Moscow, 1965. MR 156879

Additional Information


American Mathematical Society